# SDR CALA2016050900290

- Difficulty date: May 6, 2016
- Submitted: May 9, 2016
- Operation: Air carrier
- Aircraft: N12225
- Make and model: Boeing 737824
- Aircraft serial: 28934
- Aircraft time: 56,678 hours, 19,955 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXTERIOR EMER LIGHT INOPERATIVE RT SIDE.  R & R BATTERY PACK & POWER SUPPLY AT RT SIDE EMER EXT IAW AMM 33-51-06-960-806.  OPERATIONS CHECKED GOOD IAW AMM 33-51-06-960-806.
